ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On Fixed Point Theorem in Fuzzy2- Metric Spaces for Integral type Inequality

Journal: International Journal of Science and Research (IJSR) (Vol.2, No. 2)

Publication Date:

Authors : ; ;

Page : 529-534

Keywords : Fuzzy metric space; Fuzzy 2-metric space; Common fixed point;

Source : Downloadexternal Find it from : Google Scholarexternal


In the present paper we are proving a common fixed point theorem for fuzzy 2 - metric spaces for rational expressions.2010 Mathematics Subject Classification: Primary 47H10, 54H25.

Last modified: 2021-06-30 20:12:44